Table of Contents Author Guidelines Submit a Manuscript
Research Article
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 4269121, 2 pages
https://doi.org/10.1155/2018/4269121
Corrigendum

Corrigendum to “A Note on Discrete Multitime Recurrences of Samuelson-Hicks Type”

1Department of Law and Economics, University Mediterranea of Reggio Calabria, Reggio Calabria, Italy
2Decisions Lab, University Mediterranea of Reggio Calabria, Reggio Calabria, Italy
3Department of Economics and Statistics, University of Siena, Siena, Italy

Correspondence should be addressed to Francesco Strati; ti.crinu@itarts.ocsecnarf

Received 16 August 2017; Accepted 7 December 2017; Published 15 January 2018

Copyright © 2018 Bruno Antonio Pansera and Francesco Strati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bruno Antonio Pansera and Francesco Strati, “Corrigendum to “A Note on Discrete Multitime Recurrences of Samuelson-Hicks Type”,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 4269121, 2 pages, 2018. https://doi.org/10.1155/2018/4269121.